MathSciNet Relay Station
MathSciNet bibliographic data
MR2462010 (2010a:82050) 82C26 (37H15 60K35 82B43 82C20)
Yoshida, Nobuo Phase transitions for the growth rate of linear stochastic evolutions. J. Stat. Phys. 133 (2008), no. 6, 1033–1058.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement